Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Diagnosed with candidial balanoposthitis with formation of a white layer and Dermatitis on the glans penis

Hi doc. 5 weeks ago I was diagnosed with Candidial Balanoposthitis with formation of a white layer on the glans penis . I was adivised Micogel. But didnt go away. Then diagnosed it was diagnosed as Dermatitis of Glans Penis. Then was adivised Zempred Tab, Prugo 10 Tab and topical Flucort C. After 3 days of the treatment the layer is peeling off but the glans has become very very bright red, shining and sllighty swollen and there is discomfort. . What could it be? Is it FDE? By the way, last year I had FDE for Allopurinol. I am 47 yrs / 173 cms and 72 Kgs and hypertensive, but in very good health otherwise. Please answer as I am worried that the problem has been there for nearly 5 weeks now and am not able to lead a normal life.Thanks in advance
Asked On : Sat, 6 Aug 2011
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for the query
You are in the right line of treatment for your condition. Wear loose clothes and avoid moisture. For the pain you can take painkillers like paracetamol or local lignocaine
Have a healthy living
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor